Journal of Computational and Applied Mathematics

ISSNs: 0377-0427

Elsevier BV * North-Holland, Netherlands

BFI (2017): BFI-level 1, Scopus rating (2016): CiteScore 1.56 SJR 1.08 SNIP 1.288, ISI indexed (2013): ISI indexed yes, Web of Science (2017): Indexed Yes

Central database

Journal

  1. 2017
  2. Published

    Tomographic image reconstruction using training images. / Soltani, Sara; Andersen, Martin Skovgaard; Hansen, Per Christian.

    In: Journal of Computational and Applied Mathematics, Vol. 313, 2017, p. 243-258.

    Publication: Research - peer-reviewJournal article – Annual report year: 2016

  3. 2014
  4. Large-scale high-resolution computational validation of novel complexity models in linear cryptanalysis. / Bogdanov, Andrey; Kavun, Elif Bilge; Tischhauser, Elmar Wolfgang; Yalcin, Tolga.

    In: Journal of Computational and Applied Mathematics, Vol. 259, 2014, p. 592-598.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  5. 2012
  6. Published

    AIR Tools - A MATLAB package of algebraic iterative reconstruction methods. / Hansen, Per Christian; Saxild-Hansen, Maria.

    In: Journal of Computational and Applied Mathematics, Vol. 236, No. 8, 2012, p. 2167-2178.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  7. 2007
  8. Published

    An adaptive pruning algorithm for the discrete L-curve criterion. / Hansen, Per Christian; Jensen, Toke Koldborg; Rodriguez, Giuseppe.

    In: Journal of Computational and Applied Mathematics, Vol. 198, No. 2, 2007, p. 483-492.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  9. 2001
  10. Published

    Detecting non-uniqueness of solutions to biharmonic integral|equations through SVD. / Christiansen, Søren.

    In: Journal of Computational and Applied Mathematics, Vol. 134, 2001, p. 23-35.

    Publication: Research - peer-reviewJournal article – Annual report year: 2001

  11. 2000
  12. Published

    Inductance and hypergeometric functions. II. / Karlsson, Per W.

    In: Journal of Computational and Applied Mathematics, Vol. 118, 2000, p. 215-222.

    Publication: Research - peer-reviewJournal article – Annual report year: 2000

  13. Published

    Some formulae for double Clausenian functions. / Karlsson, Per W.

    In: Journal of Computational and Applied Mathematics, Vol. 118, 2000, p. 203-213.

    Publication: Research - peer-reviewJournal article – Annual report year: 2000

  14. 1998
  15. Published
  16. 1996
  17. Published

    The conditioning of some numerical methods for first kind boundary integral equations. / Christiansen, Søren; Saranen, Jukka.

    In: Journal of Computational and Applied Mathematics, Vol. 67, 1996, p. 43-58.

    Publication: Research - peer-reviewJournal article – Annual report year: 1996

Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word